Best deal of the week
DR. DOPING

Instructions

Logo DR. DOPING

Instruction for use: Citrapak

I want this, give me price

Active substance Acetylsalicylic acid + Caffeine + Paracetamol + Ascorbic acid

ATX Code N02BA71 Acetylsalicylic acid in combination with psycholeptics

Pharmacological groups

NSAIDs - Salicylic acid derivatives in combinations

Nosological classification (ICD-10)

G43 Migraine

The pain of migraine, Migraine, hemiplegic migraine, Migraine headache, A migraine attack, Continuous headache, hemicranias

M79.2 Neurology and neuritis, unspecified

Pain syndrome with neuralgia, Brachialgia, Occipital and intercostal neuralgia, Neuralgia, Neuralgic pain, Neuralgia, Neuralgia of intercostal nerves,Neuralgia of the posterior tibial nerve, Neuritis, Neuritis traumatic, Neuritis, Neurological Pain Syndromes, Neurological contractures with spasms, Acute neuritis, Peripheral neuritis,Post-traumatic neuralgia,Severe pain of a neurogenic nature, Chronic neuritis, Essential neuralgia

N94.6 Dysmenorrhea Unspecified

Pain during menstruation, Functional disorders of the menstrual cycle, Menstrual cramps, Emmeniopathy, Pain during menstruation, Painful menstrual irregularities, algomenorrhea, algomenoreya, Pain smooth muscle spasm, Pain spasm of smooth muscles (renal and biliary colic, intestinal spasms, dysmenorrhea), Pain spasm of smooth muscles of internal organs (kidney and biliary colic, intestinal spasms, dysmenorrhea), Disalgomenoreya, dysmenorrhea, Dysmenorrhea (essential) (Exfoliative), menstrual disorder, menstruation painful, metrorrhagia, Violation of the menstrual cycle, Menstrual irregularities, Prolaktinzavisimoe menstrual disorders, Prolaktinzavisimoe menstrual dysfunction, Pain spasm of smooth muscles of internal organs, Spasmodic dysmenorrhea, Primary disalgomenoreya

R50 Fever of unknown origin

Malignant hyperthermia, Hyperthermia malignant

R52 Pain, not elsewhere classified

Pain syndrome of radicular origin, Pain syndrome of small and medium intensity of different genesis, Pain syndrome after orthopedic surgery, Pain syndrome in superficial pathological processes, Radicular pain in the background of osteochondrosis of the spine, Radicular pain syndrome, Pleural pain, Chronic pain

R52.2 Other constant pain

Pain syndrome, rheumatic origin, Pain at vertebral lesions, Pain in the chamber, Pain for burns, Pain syndrome weak or moderate, Perioperative pain,Moderate to severe pain, Moderately or weakly expressed pain syndrome, Moderate to severe pain, Ear pain of otitis, Neuropathic pain, neuropathic pain

Composition and form of release

1 tablet contains acetylsalicylic acid 240 mg, paracetamol 180 mg, caffeine 30 mg, ascorbic acid 50 mg, cocoa 22.5 mg; in the blister 10 pcs., in the box 2 blisters.

pharmachologic effect

Pharmacological action - anti-inflammatory, antipyretic, analgesic.

Oppressing the activity of cyclooxygenase in peripheral tissues and CNS (central nervous system); inhibits the biosynthesis of PG (prostaglandins) (acetylsalicylic acid, paracetamol). Increases working capacity, reduces drowsiness and fatigue, has a positive inotropic and chronotropic effect, increases blood pressure (hypotension), increases the permeability of histohematological barriers (caffeine). It has an antioxidant effect and increases the resistance of the body (ascorbic acid).

Indications

Pain syndrome (mild or moderately pronounced), headache and toothache, migraine, neuralgia, algodismenorea, febrile conditions for colds.

Contraindications

Hypersensitivity, erosive-ulcerative lesions of the gastrointestinal tract in the exacerbation phase, gastrointestinal hemorrhages in the history, violations of the liver and kidneys, organic diseases of the cardiovascular system (including pronounced atherosclerosis, hypertension), deficiency glucose-6-phosphate dehydrogenase, blood system diseases, glaucoma, surgical interventions accompanied by bleeding, children's age (up to 6 years).

pregnancy and lactation

Contraindicated. Breastfeeding mothers should stop breastfeeding during treatment.

Side effects

Temporary increase in blood pressure, tachycardia, sleep disorders, dizziness, tinnitus, heartburn, nausea, a feeling of heaviness in the epigastrium, impaired bone marrow function (hematopoiesis), kidneys, liver, allergic reactions.

Interaction

Strengthens the effect of anticoagulants, corticosteroids, narcotic analgesics and NSAIDs (nonsteroidal anti-inflammatory drugs), derivatives of sulfonylureas, methotrexate.

Dosing and Administration

Inside, after eating, washed down with water or milk. Children over 6 years - 1/2 table. 2-3 times / day; children over 12 years and adults - 1 table. 2-3 times / day with a break between meals for at least 4 hours. The maximum daily dose is 4 tables. Duration of intake should not exceed: as an anesthetic - 5 days, antipyretic - 3 days.

Precautionary measures

Use with caution in the elderly. Do not prescribe to children and adolescents if symptoms of chicken pox or influenza occur because of the possibility of Reye's syndrome. It is not recommended to combine with barbiturates, anticonvulsants, zidovudine, rifampicin, alcohol. With prolonged use, control of peripheral blood and the functional state of the liver is necessary.

storage Conditions

At a temperature of no higher than 25 ° C.

Keep out of the reach of children.

Shelf life

2 years.

Do not use after the expiry date printed on the package.

Someone from the Oman - just purchased the goods:
Cerepro 400mg 28 pills